# SDR ASOA2013020803000

- Difficulty date: January 23, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 17,612 hours, 16,501 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 473
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE PULLEY SUPPORT INTERCOSTAL INBD AND OTBD ATTACH ANGLES CRACKED FS 473 LT SIDE.  AFTER FUTHER INVESTIGATION CRACKED ANGLES ARE LOCATED AT FS484.  REPAIR TO INTERCOSTALS AT FS 484 BETWEEN BL 27.00 AND BL36.00 IS COMPLETED IAW REO 601R-53-41-059.
